Oh Fee, you poor lady. I am glad the nausea has settled, as you are probably aware nausea is a pretty major problem for me and it can be absolutely dreadful. Not too many people comprehend just how debilitating nausea can be. Even though I do not get jaw pain, I certainly do not feel like talking when I am violently unwell. People then want to talk to me and I get so frustrated as it takes so much energy from me to reply, so I can empathise with how frustrating it must be in limiting your talking.
I really hope this new doseage of Norspan patch is very effective long term. I was on Fentanyl patches prior to Jurnista, so down the track that maybe another option for you (Fentanyl that is). I used to place them on the inside of my upper arm (alternating at change over) in an attempt to shield from sunshine and the direct heat from the shower. A really hot shower is one of my life's joys until recently anyway when it started to play havoc with my blood pressure....unbelieveable! As many things within our lives with CP are I suppose, the shock values keep rolling in!
It's horrible when you hear someone suffers like you....but at the same time great (if that makes sense) cos at last you find someone who "gets" you!!!!
When I say to doctors that most antibiotics make me nauseous, they say "yeah, yeah, that's a common side effect...." What they don't get is that kind of nausea that is like rolling waves where all you can do is lay on the bed in the fetal positions and clutch your stomach....I gather you get what I mean when I describe it like that
I feel for you Florrie because it's a horrible side effect and quite debilitating. I also feel nauseous when I'm anxious; do you too?
Fortunately the Norspan nausea is getting less, but I am still having quite a lot of pain in my jaw and cheeks. I put lots of Difflam Anti-inflammatory gel on my jaw and cheeks yesterday because it helps dull the pain for awhile....but now have a great big red rash over both cheeks!!!! Crikey; you try and fix one problem....and create another!!!!
You can't win can you Fee? Have you ever tried Voltaren cream? If you haven't a good trick is to rub it into the affected area for no more or no less than 2 minutes, it works well for me.
Fortunately for me I don't get nausea when I am anxious or worried about something which is lucky. You are quite correct in the fact that it is nice having someone else understand just how debilitating nausea can be. I am fortunate enough to have three drugs to combat it; I take two Motillium each day and when I get hit by extreme nausea I take an Ondaz wafer which generally works quite well. If need be I can also take a Stemetil. Yesterday I took all three plus an extra Motillium. My pain was evil yesterday and that can make my nausea spike as well as my blood pressure.
May you be relatively pain and rash free today Fee.
I have just read on another post (Jurnista one I think) that you are now experiencing pain in different areas as a consequence of Norspan. You are a delicate lady aren't you? It makes it that much more difficult, you poor thing.
I was wondering what it would be like if you were to try Jurnista, I know there can be some horrible side affects, not unlike a lot of drugs I suppose. From what I understand 4mg would probably be equal to your Norspan dose or maybe even to give Fentanyl patches a try, once again I think the equivalent doseage would be around 12mg. If you are to ever try Fentanyl please make sure you get the strength prescribed, not a larger dose to the cut the patch in half for example. If you would like any further info, please just ask.
I really feel for you, getting some relief but suffering in another way as a consequence....not fair I say...at all.